# SDR CA010725020

- Difficulty date: July 4, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 7,673 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 6720 · Tail Rotor Control System
- Part: Liner
- Condition: Cracked
- Location: T/R Bearing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE BEARING LINER WAS FOUND CRACKED IN BOTH TAIL ROTOR PITCH LINKS. THE SAME PROBLEM HAS BEEN REPORTED IN THE PAST.
